Paracetamol, Phenylephrine HCI & Chlorpheniramine Maleate Suspension


Diflomol – Cold Suspension

 

Categories: , .
Description

Paracetamol 125 Mg + Phenylephrine 2.5 Mg + Chlorpheniramine Maleate 1 Mg Suspension –  The medication used Paracetamol, Chlorpheniramine Maleate & Phenylephrine as active ingredients in pediatric syrup dosage form. It is a good antihistamine and anti-allergic medicines that will provide complete relief to dis-comforting problems. The presence of Paracetamol helps in providing relief to pain due to headaches, minor aches & pains (muscle or joint aches), cold & flu-related pain etc. Chlorpheniramine Maleate is an antihistamine and Phenylephrine is a nasal contestant which provide complete relief to ailments. It has a flavoured syrupy base for easy consumption of children. The medicines are effective for ailments in children like Seasonal & Allergic Rhinitis, Common Cold, Nasal Congestion,  Hay fever,  Sinusitis, Headache due to the common cold.

Additional information
Brand Name

Diflomol – Cold Tablet

Composition

Paracetamol 125 Mg + Phenylephrine 2.5 Mg + Chlorpheniramine Maleate 1 Mg Suspension

Pack Size

10*10 Blister

Reviews (0)

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.